| Model Number |
09H39-01 |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(6).A product recall letter has been issued to all customers who have installed instruments with the impacted serial numbers and customers who have received the impacted emerald diluent tubing.The letter informs the customer of the following: abbott representative will be contacting them to schedule an appointment to replace the tubing.The customer may continue to operate their instrument per the requirements outlined in section 5 of the operators manual, background counts must be within acceptable limits before running controls or patient specimens and all data should be considered for patient care management.If the results are inconsistent with clinical evidence, additional testing is suggested to confirm the result.
Event or Problem Description
The customer reported the background count was too high for plt while using the cell-dyn emerald analyzer.The field service engineer was unable to complete service due to the covid 19 travel restrictions and it could not be confirmed if this customer was using impacted cell-dyn emerald diluent tubing.There was no patient involved and no reported impact to patient management.